# SDR KNN2008F00001

- Difficulty date: September 9, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- Aircraft time: 63,159 hours, 54,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK, FOUND MULTIPLE DENTS ON FUSELAGE SKIN BETWEEN STA 986.5 TO 1016 FROM STR 14L TO 15. CUTOUT DAMAGE AND INSTALLED A REPAIR IAW MFG MESSAGE 1-915180265-1 AND ACO-085342 WITH AN 8100-9.  (K)
